gastroenterologist-icon
I'm feeling nausea since last 3 days.
Feeling nausea since wednesday. Vomitted 5 times on wednesday, after eating anything I feel like vomiting. No loose motions or no other symptoms, bowel movement is normal. But after having any meal I feel a strange discomfort in stomach and feel like vomiting. Last vomitted on wednesday but the discomfort in stomach exists. Also I was on some antifungal medicines for past 10 days like zorbax 500 and i win 100 and vozet 10(prescribed by a dermatologist for some fungal infection on my skin). Is this nausea a side effect of meds, also can i take any medicine for vomiting like vomistop or veloz d?( Tell me the dosage if that's ok)
23 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Ya u can try taking ppi like veloz d one tablet in the morning and one at night before food for a week.... More detailed history needed to diagnose why u have vomiting
Next Steps
online consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.